MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent migration occurred.A 14x60mm, 100cm vici stent system was selected for use.Following pre-dilation, the vici stent was deployed in the proximal left iliac vein.Under fluoroscopy, a balloon was inserted for post-dilation.However, it was noticed that the stent had migrated to the inferior vena cava (ivc).When attempting to insert the balloon further, the stent then migrated further up the ivc until it reached the right atrium of the heart.A snare was used to retrieve the stent and remove it from the patient.A new vici stent of the same size was then deployed in the target lesion with no difficulties.The procedure was completed and the patient did well.Boston scientific (bsc) was only made aware of this event from the physician on april 12, 2021.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key11717211
Report Number2134265-2021-05149
Device Sequence Number3833465
Product Code QAN
UDI-Device Identifier00852725008126
UDI-Public00852725008126
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0020050022
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date04/23/2021
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92672766-FA
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR